# SDR A6WA0000002

- Difficulty date: January 5, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N291UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2084
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: HC324B0055000
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: D

## Discrepancy

HYDRAULIC SMOKE/MIST NOTED IN CABIN AND HYDRAULIC BAY.  REMOVED AND REPLACED YELLOW HYDRAULIC SYSTEM PIPE FROM T-CAP TO ANTI-SKID CONTROL VALVE, BLED LEFT SIDE, LEAK CHECKED GOOD.  (M)
